# SDR DXTA2024032711321

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A073
- Aircraft time: 2,823 hours, 1,834 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AND CHECK DOORS CAS MESSAGE DISPLAYED BEFORE AND AFTER CLOSING MAIN CABIN DOOR. AMBER DOOR OPEN LIGHT ON DOOR REMAINS LIT AND HANDLE IS NOT LATCHED. IT OPENS WITHOUT DEPRESSING THE BUTTON.  MCC REQUESTED THAT DOOR HARNESS BE REPLACED, PARTIALLY DISASSEMBLED DOOR TO GAIN ACCESS TO THRESHOLD HARNESS, REMOVED FAULTY CABIN DOOR HARNESS ASSY PN:8469153-1, NSN AND INSTALLED CUSTOMER SUPPLIED "NEW' HARNESS ASSY PN:8469153-1, NSN. MAIN ENTRY DOOR CHECKED GOOD WITH NO CAS MESSAGES POSTED. REASSEMBLED DOOR AND PERFORMED SEVERAL OPERATIONAL CHECKS, ALL CHECKED GOOD. REF C680A AMM 52-10-04 AND WDM 52-10-01 MCC ELECTS TO CLEAR AOG.
